WHAT WILL I REALLY LEARN?

Taking a 300 hour YTT is an investment of time and money. Read below for an extensive breakdown of our program. Contact us with any questions.

2018 10 21  092.JPG

MODULE 1

September 10 - 13  |  October 1- 3  |  November 5 - 7

September 10 - 13

In this first weekend, we will explore various meditations, mantras, and pranayama practices. We will experience advanced asana in our own bodies and alignment. The chakra map will serve as a guiding light towards uncovering our true path and dharma.

October 1 - 3

Weekend two includes an overview/review of anatomy basics, and a deep dive into the mechanics of bandhas and how to engage, teach and use them in advanced postures. We will continue to deepen our practice of meditation, mantra, pranayama, and asana.

November 5 - 7

This weekend we will explore the benefits, science, and cooking of Ayurveda. We unpack the wisdom and truth that resides within book 1 of the Yoga Sutras and how it applies to our lives and teaching. Finally, we explore the rich history of yoga - from a 5,000-year-old practice to how it is taught in the West today.  We will continue to deepen our practice of meditation, mantra, pranayama and asana.

Online Hours for Module 1

Yogi Book Club!  The Bhagavad Gita

Online Workshop - Astrology for Yoga Teachers

Online Workshop - Every Body is Different - why and how we need to make adjustments for our students

Personal Practice - Experience the Chakras in Your Life

 

MODULE 2

January 7- 9  |  February 4 - 6  |  March 4 - 6

January

Explore the power within each deity and how you can unlock their wisdom within your own personal practice. Book 2 of the Yoga Sutras provides a framework for how we live an ethical life according to the teachings of yoga. We will tap into the vibration of Sanskrit and the energy of Reiki.

February

In this module, we bring together the advanced practice of theming and cuing. We explore the subtle wisdom of Book 3 of the Yoga Sutras. Finally, you’ll step into the role of a confident yoga teacher through project presentations. 


March

Put your teaching skills into practice with planning, marketing and teaching workshops. We dive into the business of yoga to create your mission and your message, so you speak directly to those who are best served by your teaching. Define the teaching job of your dreams and create the life you truly desire.



Online Hours

Yogi Book Club - Ramayana

Yoga Workshop Biz Ethics

Yoga Workshop Sanskrit - how to pronounce asana names

Personal Practice - Live Your Yoga - 8 limbs practice

awaken.JPG
 

MODULE 3

April 1 - 3 |  April 22 - 24  |  May 6 - 8 |  June 3 - 5

April

Experience anatomy in your body by exploring strength, stability and flexibility. We start with our foundation, the feet, and make our way up to the crown of the head, exploring movements and exercises for each body part helping make the learning journey an experiential journey.


April 22 - 24 @ Yoga Teacher Conf

Network and connect with a community of like-minded yoga teachers. Choose from over 200 hours of classes on a variety of topics from Business for Teachers, Yoga Therapy, Teaching Skills, Anatomy and more! You’ll get to learn from experts in their fields and be surrounded by yoga lovers. *this is included in your tuition


May

Weekend two includes learning about our body’s energy and alignment to authentically attune to ourselves and the emotional needs of our students. We will explore subtle body anatomy with the bandhas, nadis and kosha system. 



June

Create great demand for your teaching by finding your niche. In this module we will experience more specialize types of yoga in an effort to unlock your passion and let your unique light shine in what’s becoming a saturated marketplace. Know your value and have the confidence to share your unique gifts with others.



Online Hours

Our practice and study will continue with hours to support the work done in the modules.

3 hours of personalized yoga mentorship

 
2018 10 21  081.JPG

A TYPICAL WEEKEND SCHEDULE

Times may change based on those in attendance. We will work with your schedule to the best of our ability. Contact us with questions.

Breaks are intuitively taken throughout the weekend.

FRIDAY

5:00 – 6:30pm
90 minute Practice


6:30 – 8:30pm
2 hr Course work

SATURDAY

7:30-8:30am

1 hr Practice


8:30-12:30pm

4 hr Course Work


12:30-2:00pm

90 minute Break


2:00-6:00pm

4 hr Course Work


6:00-7:30pm

Closing practice and Meditation

SUNDAY

7:30-8:30am

1 hr Practice


8:30-11:30am

3 hours Course Work


11:30-2:30pm

3 hours Project Development